Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Overview

Fevago 120 MG Syrup

Manufacturer: Cipla Ltd
Medicine composition: Paracetamol
Prescription vs.OTC: Prescription by Doctor required

Fevago 120 MG Syrup, classified as a mild analgesic, is used to treat fever and is the most commonly used pain reliever. It is used to relieve pain in case of a backache, a headache, arthritis and a toothache. It reduces pain in the body caused due to fever. It is often given to patients who suffer from cancer or have undergone surgery, to help them cope up with the pain. Fevago 120 MG Syrup is normally administered orally or rectally, it is also available for intravenous administration.

Fevago 120 MG Syrup does not have any serious side effects. It is safe to use this medicine during pregnancy and breastfeeding. However, in rare cases skin rashes may occur accompanied by nausea, stomach pain, and loss of appetite. You should stop using Fevago 120 MG Syrup if you experience an allergic reaction to it or notice any other serious symptoms like dark urine, clay-colored stools or jaundice. Overdosing may result in liver failure.

You should not take Fevago 120 MG Syrup if –

  • You are allergic to Fevago 120 MG Syrup
  • You are suffering from a serious liver disorder.
  • You normally consume more than 3 alcohol beverages per day or have a history of alcoholism.

There are several drugs that may interact with Fevago 120 MG Syrup. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products. For adults Fevago 120 MG Syrup the general dose for fever and pain is 325-650 mg tablets once in every 4 to 6 hours or 1000mg tablets once in every 6 to 8 hours. It is advised to be guided by the doctor’s prescription and never to exceed the prescribed dosage.

Fevago 120 MG Syrup is used to provide temporary relief from fever without treating the underlying cause.
Headache
Fevago 120 MG Syrup is used to relieve acute headaches including migraine.
Muscle Pain
Fevago 120 MG Syrup is used to relieve mild to moderate pain in the muscles.
Menstrual Cramps
Fevago 120 MG Syrup is used to relieve pain and cramping associated with menstrual cycle in women.
Post Immunization Pyrexia
Fevago 120 MG Syrup is used in the treatment of pain and fever that sets in after one has taken vaccinations.
Fevago 120 MG Syrup is used to relieve joint pain including mild to moderate pain in arthritis.
Fevago 120 MG Syrup is not recommended if you have a known allergy to this medicine.
Analgesic Nephropathy (Kidney Disease)
Fevago 120 MG Syrup is not recommended if you suffer from impaired kidney function due to excessive usage of painkillers or otherwise.
Fevago 120 MG Syrup is metabolised by the liver and is not recommended if you suffer from impaired liver function.
In addition to its intended effect, Fevago 120 MG Syrup may cause some unwanted effects too. In such cases, you must seek medical attention immediately. This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.
Nausea or Vomiting Moderate Common
Fevago 120 MG Syrup can cause nausea and vomiting along with other symptoms like abdominal pain, diarrhoea, dry mouth etc.
Fever Moderate Common
Fevago 120 MG Syrup can cause low to moderate fever with or without chills.
Allergic skin reaction Moderate Less Common
Fevago 120 MG Syrup can cause red spots on skin, rashes, hives and itching.
Gastric / Mouth Ulcer Moderate Less Common
Fevago 120 MG Syrup can cause discolouration of urine along with sudden decrease in amount.
Anemia Moderate Rare
Fevago 120 MG Syrup can cause anemia like symptoms in some patients.
Fatigue Minor Less Common
Fevago 120 MG Syrup can cause tiredness and weakness with pain and twitching of the muscle.
Stevens-Johnson Syndrome Major Rare
Fevago 120 MG Syrup can cause this rare but potentially fatal allergic reaction of the skin that requires immediate treatment.
How long is the duration of effect?
The effect lasts for an average of 4-6 hours.
What is the onset of action?
The effect of Paracetamol (primary constituent of Fevago 120 MG Syrup) can be observed within an hour of oral administration. When given in the form of an intravenous injection, the pain-relieving action starts in 5-10 minutes. For fever reduction, the time taken is about 30 minutes.
Are there any pregnancy warnings?
This medicine is not known to cause any harm to the fetus. But the evidence is inadequate and it should be used only when necessary after consulting a doctor. Oral administration of the medicine should be preferred over intravenous route.
Is it habit forming?
No habit forming tendencies were reported.
Are there any breast-feeding warnings?
This medicine is safe to use during breastfeeding. It is advised to consult your doctor before taking this medicine. Any incidence of rashes on skin or diarrhea in the infant should be reported.
Below is the list of medicines, which have the same composition, strength and form as Fevago 120 MG Syrup, and hence can be used as its substitute.
Micro Labs Ltd
Zuventus Healthcare Ltd
Abbott India Ltd
Missed Dose instructions
Fevago 120 MG Syrup is usually taken as and when required. If the medicine is taken on a regular basis, then the missed dose should be taken as soon as possible. You should not take the missed dose if it is time for taking the next scheduled dose.
Overdose instructions
Fevago 120 MG Syrup overdosage could cause harmful effects to the body. Early symptoms are loss of appetite, nausea, vomiting, stomach pain while late symptoms include yellowing of skin and eye, severe abdominal pain and dark color urine.
India
United States
Japan
Whenever you take more than one medicine, or mix it with certain foods or beverages, you're at risk of a drug interaction.
Interaction with Disease
Alcoholism Major
This medicine should be given with extreme caution if you are a chronic alcoholic. Usage of alcohol should be avoided and any symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority.
Liver Disease Major
Fevago 120 MG Syrup should be given with extreme caution to if you are suffering from impaired liver functioning disease. Symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority. Clinical monitoring of liver function should be done at regular intervals.
Interaction with Alcohol
N/A Major
You should avoid consuming alcohol while taking this medicine. Symptoms like fever, chills, rashes, joint pain and swelling, excessive weakness, nausea should be immediately reported to the doctor.
Interaction with Lab Test
5-HIAA Urine Test Moderate
You may get a false-positive result for this test if you take Fevago 120 MG Syrup.
Interaction with Food
Food
Information not available.
Interaction with Medicine
Carbamazepine Moderate
Fevago 120 MG Syrup should not be taken with Carbamazepine. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.
Phenytoin Moderate
Fevago 120 MG Syrup should not be taken with Phenytoin. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.
Sodium Nitrite Major
Fevago 120 MG Syrup should not be taken while on Sodium Nitrite. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.
Leflunomide Major
Fevago 120 MG Syrup should not be taken while on leflunomide. Usage of either of the drug should be reported to the doctor. Symptoms like fever, chills, nausea, yellowing of skin should be promptly reported.
Prilocaine Major
Fevago 120 MG Syrup should not be taken while on Prilocaine. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.
What are you using Fevago 120 MG Syrup for?
Fever
How much was the improvement?
Excellent
How long did it take before seeing improvement?
More than 2 days

Popular Questions & Answers

She is suffering from fever and running nose since 2 days. Fevago 5 ml given to her but of no result. From today morning she is coughing constantly.

BAMS
Ayurveda, Bangalore
She is suffering from fever and running nose since 2 days. Fevago 5 ml given to her but of no result. From today morn...
Hi, Take 2tsf of Kanakasava 3 times a day and 2 tsf of Dashamoolarista 3 times a day, both after diluting it with equal quantity of water. Avoid cold and refrigerated food and oil fried food, sweets, curds and buttermilk.

My baby she was just 1yr 10days in age. Suffering from high fever, around 102?. Hv given med. Fevogo (15) drops. BT didn't hv good response. What should I do. please suggest.

MD - Paediatrics, MBBS
Pediatrician, Tumkur
My baby she was just 1yr 10days in age.
Suffering from high fever, around 102?. Hv  given med. Fevogo (15) drops. BT ...
High fever is usually due to viral infection which takes some time for recovery. Use fevago drops (20drops) only at the time of fever which can be repeated once in 4 to 6 hours.
2 people found this helpful

He is 6 months old and suffering from cold ,cough and fever. Suggest some drops for him.

Bachelor of Ayurveda, Medicine and Surgery (BAMS), MS - Counselling and Psychotherapy
Ayurveda, Jammu
He is 6 months old and suffering from cold ,cough and fever.
Suggest some drops for him.
Hello Lybrate user give him warm water to drink ,give plain water steam ,alerid drops 3drops twice a day n fevago drops 4drops twice a day you canask for further details
1 person found this helpful

Hi My 3 mnths old son has got his 2nd dose of painless Dpt hib (5 in 1). But he is feeling very restless;cries alot n hvng fever also Please advice what to do ?

MD - Paediatrics, MBBS
Pediatrician, Bangalore
The so called painless vaccine also can cause some fever and pain. You should give about 0. 5 ml of a fever medicine like babygesic or fevago every 6 hours for 48 hours.

Popular Health Tips

Paracetamol - How It Works On Your Body?

MD - Internal Medicine
General Physician, Nashik
Paracetamol - How It Works On Your Body?

Paracetamol is one of the most commonly consumed medicine to deal with minor pain, body ache, headache, fever etc. It can also be used for getting temporary relief from arthritis pain. This is readily available over the counter and can be obtained without a prescription. The dosage is available in the form of syrup, powder, solution, tablet, suspension, suppository etc.

Considerations to make before consuming paracetamol:
The risk of the medicine must be considered before consuming it. The health care professional should be reported for any allergy related problems. For a person facing allergy, one should carefully read the label before consuming it. Interaction of 2 paracetamol can prove to be fatal sometimes. The dosage, therefore, of these medicines should be consulted with the doctor. This being said, there are certain medicines which act best when they are consumed together. The outcome of the effect is based on the disease one is facing. The effectivity of this medicine can get influenced if the patient has a history of abusing alcohol, suffered from liver and kidney diseases in the past etc.

Proper use of paracetamol:
Paracetamol should be consumed with care. Prolonged consumption can damage the liver. The maximum dosage of this medicine should not exceed 3k milligrams in a day. This can be consumed before or after the consumption of food. Paracetamol in the form of syrup should be shaken well before use. There should be a minimum time span of 4-6 hours between two dosages of paracetamol. In the case of a missed dosage, the medicine should be taken as early as possible. It does not prove to be fatal in case a dosage is missed. Finally, it should be ensured that paracetamol is stored at room temperature and freezing is avoided.

Precautions:
It is of utmost importance to check the progress of the patient in case one is consuming paracetamol. During the process of consuming paracetamol, symptoms such as dark urine, stomach ache, nausea, weakness etc should be immediately reported to the stomach. For patients suffering from diabetes, any drastic change in the blood sugar level due to the consumption of paracetamol should be immediately reported to the doctor.

Side effects:
Certain rare side-effects of paracetamol include lower back pain, bruising, fever, cloudy urine, tarry stools, yellowish skin, bruising, skin rash, itching etc. Some common symptoms of overdosage of paracetamol include increased sweating, tenderness, swelling and pain in the lower abdomen area, vomiting and nausea, diarrhea, appetite loss, increased thrust etc. If any of these symptoms are faced during the consumption of paracetamol are reported, a healthcare professional should be immediately consulted to avoid any further complication. Frequent usage should also be avoided. If you wish to discuss about any specific problem, you can consult a General Physician.

9673 people found this helpful

Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

MBBS
General Physician, Fatehabad
Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

As per a study conducted by the Copenhagen University Hospital, it was revealed that consuming paracetamol during pregnancy can be detrimental for your baby, as it can weaken the development of the reproductive system of female offspring. The research was published in Endocrine Connections journal.

Although, paracetamol is an over-the-counter treatment for pain relief that is commonly taken by pregnant women worldwide. The study was conducted on three individual rodents and the results indicated that the rodents, who were given paracetamol during pregnancy at doses equivalent to those that of a pregnant woman may take for pain relief, produced female offspring with fewer eggs.

Further, Dr. Kristensen said, "Although this may not be a severe impairment to fertility, it is still of real concern since data from three different labs all independently found that paracetamol may disrupt female reproductive development in this way, which indicates further investigation is needed to establish how this affects human fertility."
 

4 people found this helpful

Dengue

MD - Pulmonary, DTCD
Pulmonologist, Faridabad
Dengue
More than 99% percent can be treated by rest and plenty of oral fluid and paracetamol for fever.

PG Fellowship In Microdentistry, BDS
Dentist, Thane
We Recommend the consumption of counter pain relievers like ibuprofen and paracetamol to reduce the pain and inflammation caused in tooth during the routine Root anal Treatment

PG Fellowship In Microdentistry, BDS
Dentist, Thane
We Recommend the consumption of counter pain relievers like ibuprofen and paracetamol to reduce the inflammation caused in tooth during routine Root Canal Treatment

Table of Content

About Fevago 120 MG Syrup
When is Fevago 120 MG Syrup prescribed?
What are the contraindications of Fevago 120 MG Syrup?
What are the side effects of Fevago 120 MG Syrup?
Key highlights of Fevago 120 MG Syrup
What are the substitutes for Fevago 120 MG Syrup?
What are the dosage instructions?
Where is the Fevago 120 MG Syrup approved?
What are the interactions for Fevago 120 MG Syrup?